# SDR DALA13004263272

- Difficulty date: January 24, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320*
- Aircraft serial: 1633
- Aircraft time: 33,955 hours, 15,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SUPPORT STRAP LOC FR 21 AND BTW Y254 TO -Y190 L=1.00", W=0.250", D=0.001" APPROX FWD PAX CABIN.  REPLACED SUPPORT STRAP LOC. FR 21 AND BETWEEN Y254 TO -Y190 APROX FWD PAX CABIN, IAW SRM 51-42-11 AND SRM 51-72-11.
